# SDR GUUA11240701

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 23,355 hours, 32,807 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2620 · Extinguishing System
- Part: Annunciator
- Condition: Warning Light
- Location: Rt Fire Discharg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9269, DURING FLIGHT, RT FIRE DISCHARGE ANUNCIATOR ILLUMINATED.  REPLACED TERMINAL ON RT FIRE EXTINGUISHER.
